MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31543312l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a paroxysmal supraventricular tachycardia ablation, and the patient experienced cardiac block that required a planned pacemaker insertion.During ablation near his, a complete cardiac block was confirmed.A pacemaker implantation was planned.The physician's comment on the relationship between the event and the product was that the ablation near his had been performed too much for a long time.There were no abnormalities observed prior to or during use of the product.Contact force (cf) monitoring method used was vector and visitag, visitag color setting was tag index, and additional visitag filter was fot.The physician¿s opinion on the cause of this adverse event was procedure related.The patient required extended hospitalization because of pacemaker implantation.No relevant tests/laboratory data or other relevant history/preexisting condition were noted.

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22267193
Report Number2029046-2025-01987
Device Sequence Number7019075
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)250116(17)280115(10)31543312L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31543312L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5F SHEATH, VIZ SMCURVE, SHORT; NGEN PUMP, JAPAN CONFIGURATION; NGEN RF GENERATOR, JAPAN
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian